Patient :I am on my third month of Lo Loestrin fe. The first month I got my period right as I started taking the brown pills. And I often have breakthrough bleeding which is a normal side effect of this birth control. When the second month on the pill came around, during the time I was supposed to have my period I had VERY light brown blood that maybe lasted three days if that. Since then I occasionally find brown blood or red blood in my panties out of nowhere. I always have safe sex. Im on the pill, we use a condom every time and he pulls out. But, I took three pregnancy tests just to make sure and all came back negative. And some common pregnancy symptoms are also symptoms for just started this bc as well so idk which is which. I shouldn't be as worried as I am because I have always been safe about sex but I know it something not to joke about. Just wanted to see if you knew anything about this!
Symptoms: Occasional headache, almost a twitching feeling in stomach (may just be my anxiety) spotting
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.